All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

On initial data generating bounded solutions of linear discrete equations II.

Result description

A lot of papers are devoted to the investigation of the problem of prescribed behavior of solutions of discrete equations and in numerous results sufficient conditions for existence of at least one solution of discrete equations having prescribed asymptotic behavior have been indicated. Not so much attention has been paid to the problem of determining corresponding initial data generating such solutions. We fill this gap for the case of two linear equations in this paper. The initial data mentioned areconstructed with the use of convergent monotone sequences.

Keywords

initial databounded solutionsystem of linear discrete equations

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    On initial data generating bounded solutions of linear discrete equations II.

  • Original language description

    A lot of papers are devoted to the investigation of the problem of prescribed behavior of solutions of discrete equations and in numerous results sufficient conditions for existence of at least one solution of discrete equations having prescribed asymptotic behavior have been indicated. Not so much attention has been paid to the problem of determining corresponding initial data generating such solutions. We fill this gap for the case of two linear equations in this paper. The initial data mentioned areconstructed with the use of convergent monotone sequences.

  • Czech name

    Počáteční podmínky generující ohraničená řešení systému lineárních diskrétních rovnic II.

  • Czech description

    Jsou odvozeny postačující počáteční podmínky generující ohraničená řešení systému lineárních diskrétních rovnic

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    BA - General mathematics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2008

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Journal of Applied Mathematics

  • ISSN

    1337-6365

  • e-ISSN

  • Volume of the periodical

    1(2008)

  • Issue of the periodical within the volume

    1

  • Country of publishing house

    SK - SLOVAKIA

  • Number of pages

    6

  • Pages from-to

  • UT code for WoS article

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

BA - General mathematics

Year of implementation

2008